Etoposide-induced hepatic injury: A potential complication of high-dose therapy

D. H. Johnson, F. A. Greco, S. N. Wolff

Research output: Contribution to journalArticle

23 Scopus citations

Abstract

Two cases of toxic hepatitis developing in patients receiving high-dose etoposide (VP-16-213) for refractory germinal neoplasms are described. Each patient received a total cumulative dose of at least 6,800 mg/m2. Liver function abnormalities, including hyperbilirubinemia, elevated transminases, and elevated alkaline phosphatase, became clinically apparent approximately 3 weeks following the last dose of VP-16-213. These abnormalities resolved spontaneously without sequelae over 12 weeks. High-dose VP-16-213 may be associated with hepatic injury.

Original languageEnglish (US)
Pages (from-to)1023-1024
Number of pages2
JournalCancer Treatment Reports
Volume67
Issue number11
StatePublished - Dec 1 1983

ASJC Scopus subject areas

  • Oncology
  • Cancer Research

Fingerprint Dive into the research topics of 'Etoposide-induced hepatic injury: A potential complication of high-dose therapy'. Together they form a unique fingerprint.

  • Cite this